# SDR 0004629139

- Difficulty date: December 23, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- Aircraft time: 80,027 hours, 97,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Tail Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TAIL COMPARTMENT CATWALK EMERGENCY LIGHTING INOPERATIVE.    MAINTENANCE REPLACED BATTERIES TO CATWALK LIGHTING. OPERATIONAL CHECK NORMAL.
